Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 52, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 14, 2009, 3:52 AM CDT for Bowie County, Texas; McCurtain County, Oklahoma; Little River County, Arkansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2009, 3:52 AM CDT (08:52 UTC)
- Expired
- May 14, 2009, 4:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Little River County, AR, McCurtain County, OK, Bowie County, TX
The radar
The Shreveport radar (KSHV), 109 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 3:58 AM CDT | TORNADO | 12 Nw New Boston, TX | EF0 TORNADO OCCURRED ABOUT 12 MILES NORTHWEST OF NEW BOSTON WITH A PATH LENGTH OF 3/4 MILE...AND A PATH WIDTH OF 75 YARDS. DAMAGE CONSISTED OF SEVERAL TREES SNAPPED OR UPROOTED AND MANY SMALL LIMBS BROKEN OFF. |
| May 14, 3:59 AM CDT | TSTM WND DMG | N New Boston, TX | A FALLEN TREE DAMAGED A HOUSE ALONG MAGNOLIA STREET IN NEW BOSTON TX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:11 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1900 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 140852
TORSHV
ARC081-OKC089-TXC037-140930-
/O.NEW.KSHV.TO.W.0052.090514T0852Z-090514T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 AM CDT THU MAY 14 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BOWIE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF NEW BOSTON...
EXTREME SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHWESTERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 430 AM CDT
* AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES NORTH
OF NEW BOSTON...OR 9 MILES SOUTHWEST OF FOREMAN...MOVING SOUTHEAST
AT 35 MPH.
* THE TORNADO WILL BE NEAR...
NEW BOSTON BY 410 AM CDT...
7 MILES SOUTHWEST OF HOOKS BY 415 AM CDT...
MAUD AND REDWATER BY 425 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY MORNING FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
&&
LAT...LON 3331 9413 3330 9415 3331 9417 3330 9419
3330 9421 3327 9423 3325 9428 3329 9448
3365 9463 3372 9443
TIME...MOT...LOC 0851Z 336DEG 30KT 3360 9449
$$
152 follow-up statements
000
WWUS54 KSHV 140914
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 AM CDT THU MAY 14 2009
ARC081-OKC089-140923-
/O.CAN.KSHV.TO.W.0052.000000T0000Z-090514T0930Z/
LITTLE RIVER AR-MCCURTAIN OK-
414 AM CDT THU MAY 14 2009
...THE TORNADO WARNING FOR MCCURTAIN AND LITTLE RIVER COUNTIES IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY MORNING FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
LAT...LON 3356 9438 3355 9436 3357 9433 3331 9413
3330 9415 3331 9417 3330 9421 3327 9423
3325 9428 3329 9448 3352 9456
TIME...MOT...LOC 0913Z 315DEG 34KT 3342 9432
$$
TXC037-140930-
/O.CON.KSHV.TO.W.0052.000000T0000Z-090514T0930Z/
BOWIE TX-
414 AM CDT THU MAY 14 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR BOWIE
COUNTY...
AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHWEST OF
HOOKS...OR 3 MILES SOUTHEAST OF NEW BOSTON...MOVING SOUTHEAST AT
40 MPH.
THE TORNADO WILL BE NEAR...
REDWATER AND MAUD BY 420 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY MORNING FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
&&
LAT...LON 3356 9438 3355 9436 3357 9433 3331 9413
3330 9415 3331 9417 3330 9421 3327 9423
3325 9428 3329 9448 3352 9456
TIME...MOT...LOC 0913Z 315DEG 34KT 3342 9432
$$
15000
WWUS54 KSHV 140931
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
431 AM CDT THU MAY 14 2009
TXC037-140940-
/O.EXP.KSHV.TO.W.0052.000000T0000Z-090514T0930Z/
BOWIE TX-
431 AM CDT THU MAY 14 2009
...THE TORNADO WARNING FOR BOWIE COUNTY HAS EXPIRED...
THE ROTATION IN THE SEVERE THUNDERSTORM THAT PROMPTED THE EARLIER
TORNADO WARNING HAS WEAKENED...AND IS NO LONGER CAPABLE OF PRODUCING
A TORNADO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
THURSDAY MORNING FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
LAT...LON 3356 9438 3355 9436 3357 9433 3331 9413
3330 9415 3331 9417 3330 9421 3327 9423
3325 9428 3329 9448 3352 9456
TIME...MOT...LOC 0930Z 315DEG 34KT 3331 9419
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 13, 10:17 PM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, May 13, 10:17 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1017 PM CDT WED MAY 13 2009
.DISCUSSION...
QUITE A FEW CHANGES TO THE FORECAST THIS EVENING...AS A NEARLY
LINEAR LINE OF BKN SUPERCELLS HAVE DEVELOPED ALONG A WEAK COLD
FRONT THAT EXTENDS FROM NEAR JLN...TO TUL...TO JUST N OF OKC...SW
TO NEAR CHK...TO LTS AS OF 03Z. THE LATEST PALESTINE/LEDBETTER
PROFILERS INDICATING A 30-35KT SRLY LLJ DEVELOPING ACROSS CNTRL TX
THIS EVENING...WITH THE LLJ EXPECTING TO INCREASE FURTHER AHEAD OF
THE FRONT OVERNIGHT...THUS ENHANCING ADDITIONAL FORCING
ALONG/AHEAD OF THE FRONT AS IT BECOMES STATIONARY BETWEEN 09-12Z
FROM ALONG THE RED RIVER BORDERING TX AND OK...NE TO NEAR A M89
AND RUE LINE. THE LLJ FORCING...IN ADDITION TO AMPLE SFC BASED
INSTABILITY AHEAD OF THE FRONT /STILL SOME 2500-3000+ J/KG OF
CAPE...LI/S -6 - (-8) AHEAD OF THE CONVECTION OVER SRN/ERN
OK/...AND STEEP LAPSE RATES ALOFT SHOULD SUSTAIN CONVECTION FOR
MUCH OF THE OVERNIGHT HRS BEFORE WEAKENING AROUND OR JUST AFTER
12Z. WHERE THAT WILL HAPPEN IS STILL UNCERTAIN...BUT WITH THE NRN
NE TX/SE OK/SW AR COUNTIES STILL REELING FROM SUBSTANTIAL FLOODING
AFTER 4-10+ INCHES FELL SINCE SATURDAY...FELT A FLASH FLOOD WATCH
WAS JUSTIFIED AS CELL TRAINING IS LIKELY IN VC OF THE STATIONARY
FRONT LATE TONIGHT/THURSDAY MORNING. EXPECTING POTENTIALLY 1-3 OF
ADDITIONAL RAINFALL OVER PORTIONS OF THE WATCH AREA...BEFORE THE
DEVELOPING MCS WEAKENS THURSDAY MORNING. WILL ALLOW THE MID SHIFT
TO ADJUST THE WATCH A LITTLE FURTHER S IF NECESSARY...BUT
DISTANCE/TIME PROGS SHOW THE LEADING EDGE OF THE CONVECTION
REACHING CHOCTAW CO. OK AROUND 10Z.
ALSO ADDED SVR WORDING WHILE BEEFING UP POPS FOR THE NW ZONES
TONIGHT...AND ALSO MADE POP CHANCES TO THURSDAY/S FORECAST AS
WELL...WITH THE CONVECTION LIKELY SENDING AN OUTFLOW BNDRY SWD
INTO THE AREA THURSDAY MORNING...WHICH MAY HELP IGNITE ADDITIONAL
CONVECTION BEFORE THE LOSS OF THE LLJ. THUS...AFTERNOON HEATING
AND THE APPROACH OF THE ATTENDANT SHORTWAVE MAY ALSO HELP FIRE
CONVECTION THROUGHOUT THE DAY AS WELL...MAINLY OVER N LA/SW AR.
MADE ONLY MINOR CHANGES TO THE TEMP FORECAST...BUT DID BEEF UP
CLOUD GRIDS AS LOW STRATUS AND CIRRUS CANOPY WILL ADVECT INTO THE
REGION OVERNIGHT.
FLASH FLOOD WATCH AND THE UPDATED ZONES HAVE BEEN ISSUED...GRIDS
WILL BE AVAILABLE SHORTLY.
15
&&
.AVIATION...
BOUNDARY LAYER MOISTURE WILL INCREASE OVERNIGHT AS SOUTHERLY LOW
LEVEL WINDS CONTINUE. EXPECT WIDESPREAD MVFR CEILINGS BETWEEN 14/08Z
AND 14/14Z. VISIBILITY MAY ALSO LOWER TO BETWEEN 3 TO 5 MILES IN
PATCHY FOG AFTER 08Z AND CONTINUE TIL JUST AFTER SUNRISE. VFR
CONDITIONS SHOULD RETURN BY MID MORNING THURSDAY. A COLD FRONT WILL
BE NEARING THE EXTREME SOUTHEAST CORNER OF OKLAHOMA AROUND 14/12Z
AND THE SYSTEM MAY MOVE A LITTLE DEEPER INTO NORTHEAST TEXAS AND
PARTS OF SOUTHWEST ARKANSAS BEFORE STALLING AND LIFTING BACK NORTH
THURSDAY NIGHT. CEILINGS OF 4 KFT TO 6 KFT ASSOCIATED WITH THIS
BOUNDARY MAY DROP TO NEAR THE INTERSTATE 30 CORRIDOR WITH CEILINGS
AROUND 10 KFT REACHING THE INTERSTATE 20 CORRIDOR. SCATTERED
THUNDERSTORMS POSSIBLE ALONG THIS BOUNDARY. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 86 68 88 69 / 10 30 20 20 20
MLU 68 87 67 88 68 / 10 30 20 30 20
DEQ 67 83 64 87 68 / 50 50 20 20 20
TXK 68 85 67 87 69 / 30 50 20 20 20
ELD 68 85 66 87 68 / 20 40 20 20 20
TYR 71 87 70 88 70 / 10 30 20 20 20
GGG 70 86 69 88 69 / 10 30 20 20 20
LFK 70 88 70 89 69 / 0 20 20 30 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 4 AM CDT THURSDAY THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES: ARZ050-051-059>061.
LA...NONE.
OK...FLASH FLOOD WATCH FROM 4 AM CDT THURSDAY THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES: OKZ077.
TX...FLASH FLOOD WATCH FROM 4 AM CDT THURSDAY THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES: TXZ096.
&&
15/14Hazardous weather outlook, May 13, 12:00 PM CDT, 15 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED MAY 13 2009 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-141100- BOWIE-CAMP-CASS-FRANKLIN-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER- MCCURTAIN-MILLER-MORRIS-NEVADA-RED RIVER TX-SEVIER-TITUS- 1200 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING MAINLY ALONG AND NORTH OF I-30. THERE IS A SLIGHT RISK THAT AN ISOLATED THUNDERSTORM MAY REACH SEVERE LIMITS WITH BRIEF DAMAGING WIND GUSTS AND NICKEL SIZED HAIL. HOWEVER...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... MORE THUNDERSTORMS WILL BE POSSIBLE LATE IN THE WEEK AND ESPECIALLY OVER THE WEEKEND. THE MAIN SEVERE WEATHER THREAT WILL CONTINUE TO BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ARZ072-073-LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153- 165>167-141100- ANGELINA-BIENVILLE-BOSSIER-CADDO-CALDWELL-CHEROKEE-CLAIBORNE- COLUMBIA-DE SOTO-GRANT-GREGG-HARRISON-JACKSON-LA SALLE-LINCOLN- MARION-NACOGDOCHES-NATCHITOCHES-OUACHITA-PANOLA-RED RIVER LA-RUSK- SABINE LA-SABINE TX-SAN AUGUSTINE-SHELBY-SMITH-UNION AR-UNION LA- UPSHUR-WEBSTER-WINN-WOOD- 1200 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...EAST TEXAS AND PORTIONS OF NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE THIS MORNING. HOWEVER...THUNDERSTORMS...IF ANY DEVELOP...ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... MORE THUNDERSTORMS WILL BE POSSIBLE LATE IN THE WEEK AND ESPECIALLY OVER THE WEEKEND. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. VII
In the hours before
Local storm report, May 14, 3:08 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL 5 WSW DIERKS 34.09N 94.10W
05/14/2009 E1.75 INCH SEVIER AR LAW ENFORCEMENT
HAIL REPORTED ALONG THE SALINE RIVER ALONG THE BOARDER OF
SEVIER AND HOWARD COUNTIES.
&&
MBERRYLocal storm report, May 14, 3:21 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HAIL 2 W DIERKS 34.12N 94.05W
05/14/2009 E1.75 INCH HOWARD AR LAW ENFORCEMENT
HAIL REPORTED WEST OF TOWN ALONG HWY 278.
&&
MBERRYLocal storm report, May 14, 3:38 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
338 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM HAIL CENTER POINT 34.03N 93.93W
05/14/2009 E0.75 INCH HOWARD AR LAW ENFORCEMENT
PENNY SIZED HAIL IN THE CENTER POINT COMMUNITY.
&&
15Local storm report, May 14, 3:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
350 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 AM HAIL FOREMAN 33.72N 94.40W
05/14/2009 E0.88 INCH LITTLE RIVER AR LAW ENFORCEMENT
0349 AM TSTM WND GST FOREMAN 33.72N 94.40W
05/14/2009 E60 MPH LITTLE RIVER AR LAW ENFORCEMENT
ESTIMATED BY LAW ENFORCEMENT IN TOWN.
&&
MBERRYLocal storm report, May 14, 3:52 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM HAIL VALLIANT 34.00N 95.09W
05/14/2009 E0.88 INCH MCCURTAIN OK LAW ENFORCEMENT
0257 AM HAIL WRIGHT CITY 34.06N 95.01W
05/14/2009 E0.88 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 9:48 PM CDT | Flash Flood Watch | SHV | Bowie, Red River | 13 hr |
| May 14, 2:37 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 53 min |
| May 14, 3:28 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 62 min |
| May 14, 4:17 AM CDT | Flash Flood Warning | SHV | Bowie, Red River | 4 hr |
| May 14, 4:17 AM CDT | Tornado Warning | SHV | Bowie | 50 min |
| May 14, 4:27 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Harrison, Marion, Morris and 2 more | 48 min |
| May 14, 3:00 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 60 min |
| May 14, 5:16 AM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette | 44 min |
| May 14, 5:41 AM CDT | Flash Flood Warning | SHV | Columbia, Lafayette | 3 hr |
Nearby
Tornado Warnings in Texas, 2009Tornado Warnings in Oklahoma, 2009Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.